More advice please

Hi I've been posting recently about how the endo I saw thinks I am not hypo so has suggested my meds be reduced he wanted a drop from 100mcg too 50mcg I went against this and dropped too 75mcg. Was only on the reduced dose two weeks initially felt awful then ok and blood test showed my tsh had gotten lower

I spoke with endo again last who basically Said I should be taking 50mcg so I've now dropped and I feel awful I had so little energy in the am and most of day till about 7pm then I'm wide awake. Today I've felt so cold I was sat dressed with a dressing gown on and a blanket. I'm really snappy and weepy and feel like I need too eat for energy and I keep feeling like I'm coming down with something sore croaky throat hot face then it goes again. And heahaches

I'm so confused as tsh has gone down I feel at my wits end but I need too see if I don't have this as id rather not takes meds for life and the poorly handled care that goes with it. I just want too feel well and have energy for my small child which currently I don't I'm just a snappy weepy mess sorry for ramble

2 Replies

  • Netti, big hugs. Your Endo doesn't deserve the name "Endo", unless we're meaning he was talking out of his "endo", in which case it's a spot on description. If I've read previous posts right, your TSH was 2.73 when you were taking 100mcg Levo. If anything, he should've put your meds up, not down. Clearly his endocrinology expertise lies outside treating thyroid disorders. He's probably really good at treating diabetes.

    This is such a tricky one, because your GP will want to follow the endo's advice, when it's the worst advice ever. But it's worth a try seeing your GP.

    Do you have a copy of the 2010 Pulse article where Dr Toft says that most feel better when their TSH is nearer the lower end of the reference range? If not, email for a copy and take it to show your GP

  • Hi thank you for reply I will email that person and see gp again

You may also like...